Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just recently noticed how red my face has been getting the morning after applying Tazroac to my face. I have cetaphil moisturizer, so when should I be applying that? 10 minutes before I apply the Tazorac, after? Thanks in advance

Share this post


Link to post
Share on other sites

I just recently noticed how red my face has been getting the morning after applying Tazroac to my face. I have cetaphil moisturizer, so when should I be applying that? 10 minutes before I apply the Tazorac, after? Thanks in advance

I do the same thing apply it in the am its been 15 days since my last break out or little longer than that do it in the am,

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×